IEEE - Institute of Electrical and Electronics Engineers, Inc. - Some New Proofs of Results on Hazard-Rate Functions

Author(s): Jai R. Rao
Sponsor(s): IEEE Reliability Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1971
Volume: R-20
Page(s): 195 - 196
ISSN (Paper): 0018-9529
ISSN (Online): 1558-1721
DOI: 10.1109/TR.1971.5216126
Regular:

Simple proofs are given for the properties of hazard-rate functions of systems, whose subsystems are operating sequentially (in series) or simultaneously (in parallel) and whose hazard-rate... View More

Advertisement